ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Hermite polynomials for signal reconstruction from zero-crossings. Part 1:One-dimensional signals

Venkatesh, YV (1992) Hermite polynomials for signal reconstruction from zero-crossings. Part 1:One-dimensional signals. In: IEE Proceedings I of Communications, Speech and Vision, 139 (6). pp. 587-596.

[img]
Preview
PDF
Hermite_polynomials.pdf

Download (2161Kb)

Abstract

Generalised Hermite polynomials are employed for the reconstruction of an unknown signal from a knowledge of its zero-crossings, under certain conditions on its spatial/spectral width, but dispensing with the assumption of bandlimitedness. A computational implementation of the proposed method is given for one-variable (or one-dimensional) signals, featuring an application of simulated annealing for optimal reconstruction.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Institution of Electrical Engineers (IEE)
Keywords: Hermite polynomials;Signal reconstruction;Simulated annealing
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 30 Sep 2005
Last Modified: 19 Sep 2010 04:20
URI: http://eprints.iisc.ernet.in/id/eprint/3743

Actions (login required)

View Item View Item